Severe Acne After Long-Term Antibiotics, Candida, Leaky Gutantibiotics leaky gut vitamin vitamins vitamin a zinc candida
Posted 17 December 2011 - 02:24 PM
If I ate a lot of sugar, or after getting more Candida while on birth control pills, I would get a little bit of acne, but nothing terrible.
Then I got Lyme disease and was on antibiotics for a few years, often many antibiotics at once. It wrecked my gut and gave me really, really terrible Candida and leaky gut syndrome. I didn't notice the damage while I was on them, since I had no acne, but when I stopped, I got this terrible cystic acne.
So now, even though I avoid all common food allergens and eat a really good diet, I have such bad acne that my dermatologist used to beg me to take Accutane (which I can't do since I have enough health problems already).
I really think the problem in my case is LEAKY GUT causing chronic inflammation. If I happen to have any dairy my face BREAKS OUT LIKE HELL. So that makes me think these lesser breakouts are lesser reactions to other foods going through my digestive tract. And what keeps leaky gut going but ongoing Candida/parasite infections?
I found a good article on leaky gut: http://www.drkaslow..../leaky_gut.html
So ... I've been trying to heal my gut. I'm not even focusing much on topical treatments, because to control acne this bad with topical treatments alone would be a full-time job (I'd have to have baking soda or honey or ACV on my face all the time).
What I have been doing:-
-taking Grapefruit Seed EXtract a few times a day on an empty stomach for Candida. I'm not sure how natural it is, but it is good for Candida.
-Using anti-parasite herbs, immune support herbs, a variety of herbs that kill fungus and bacteria.
-Taking VSL#3, BioKult, and Florell (cheaper version of Culturelle)
-Eating Bubbies' and Real Pickles' fermented foods (sauerkraut, carrots, beets, etc.)
-Taking dry Vitamin A (leaky gut can cause Vitamin A deficiency)
-Take 60mg OptiZinc a day (I am zinc deficient. Zinc tastes sweet to me)
-drinking coconut kefir (can get at grocery store)
-Grapeseed extract or Pycnogenol at night (night seems to be when most of my acne comes up)
-Topical white willow bark extract (from alba acnedote products)
-Trying to avoid any stress that makes my gut feel worse. It's funny some stress (like pressure/excitement) is ok, but certain situations (like being around abusive people) are bad for my gut.
So far, my face is a LOT less red (after doing this for five days). I used to think hyperpigmentation was just a given, but now I'm seeing my red areas get a lot less red.
Anyone have suggestions on how to treat my leaky gut situation more effectively?
-I don't like taking glutamine since I think I react to it in weird ways due to some remaining Lyme disease (like it makes ammonia? I just feel brain-fogged if I take it).
-Lactoferrin seems to make me crave dairy, so I think I react to the dairy in it.
-I have a sota magnetic pulser, and I use that on my gut sometimes (promotes circulation and healing); I just worry that it might kill good bacteria too. Still experimenting.
Anyhone else in this lovely position of having terrible acne after having terrible Candida on antibiotics?
Posted 17 December 2011 - 04:23 PM
Instead of looking for the right person, become the right person.
If you treat your self/symptom with a lot more compassion, you'll find your skin heals much faster when it's not constantly in store for a thrashin'. Rather than blasting the sound of what you're currently treating your face with, the case may be you just need to change the station and re-evaluate you and your skin's relationship . It's easier than you think to relate with, because much like mainstream radio emotions always make for underrated yet relevant statements.
My website is in progress and will probably benefit you in some way.
Posted 04 October 2012 - 06:56 PM
Posted 04 October 2012 - 11:22 PM
I don't get notified of your response to my post unless you QUOTE my post.
Please only quote a small portion of the post so it doesn't clutter up the thread.
HOW I STAY 100% CLEAR:
Spironolactone (anti-androgen drug)
Betaine HCL with each meal
Avoiding silicones and occlusives in skin/hair products
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users